Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Real-valued mappings of spheres


Author: E. E. Floyd
Journal: Proc. Amer. Math. Soc. 6 (1955), 957-959
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073978-9
MathSciNet review: 0073978
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. J. Dyson, Continuous functions defined on spheres, Ann. of Math. vol. 54 (1951) pp. 534-536. MR 0044620 (13:450f)
  • [2] R. D. Johnson, Continuous real-valued functions on spheres, Master's thesis, University of Virginia.
  • [3] S. Kakutani, A proof that there exists a circumscribing cube around any bounded closed convex set in $ {R^3}$, Ann. of Math. vol. 43 (1942) pp. 739-741. MR 0007267 (4:111i)
  • [4] G. R. Livesay, On a theorem of F. J. Dyson, Ann. of Math. vol. 59 (1954) pp. 227-229. MR 0059546 (15:548a)
  • [5] A. de Mira Fernandes, Funzioni continue sopra una superficie sferica, Portugaliae Mathematica vol. 5 (1946) pp. 132-134. MR 0017516 (8:164f)
  • [6] N. Steenrod, The topology of fibre bundles, Princeton, 1951. MR 0039258 (12:522b)
  • [7] G. T. Whyburn, Analytic topology, New York, 1941. MR 0007095 (4:86b)
  • [8] H. Yamabe and Z. Yujobo, On the continuous function defined on a sphere, Osaka Math. J. vol. 2 (1950) pp. 19-22. MR 0037006 (12:198c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0073978-9
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society